| Model Number |
M0064003001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Urinary Tract Infection (2120); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii, nephromax balloon, percutaneous access needle and 8/10 dilator sheath set were used during a left percutaneous nephrolithotomy procedure performed in (b)(6) 2020.The patient experienced urinary tract infection (uti) and was given antibiotics.
Additional Manufacturer Narrative
The exact date is unknown; however, it was reported that the event occurred in (b)(6) 2020.The complainant was unable to report the device suspected lot number; therefore, the manufacturer date and expiration date are unknown.Imdrf patient code e1310 captures the reportable event of urinary tract infection.Imdrf impact code f23013 captures the reportable event of medication required.
Additional Manufacturer Narrative
Block b3: date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2020.Block d4, h4: the complainant was unable to report the device suspected lot number; therefore, the manufacturer date and expiration date are unknown.Block h2: additional information: block b1 (adverse event/product problem), b5 (describe event or problem) and h6 (patient code and impact code) have been updated to capture that this event will no longer be reportable.
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii, nephromax balloon, percutaneous access needle and 8/10 dilator sheath set were used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2020.The patient experienced urinary tract infection and required antibiotics.Additional information received on march 20, 2023: it was clarified by the physician that the patient did not experience urinary tract infection (uti).